Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 25, 2015, 1:52 PM PST. It took effect at Feb 25, 2015, 3:00 PM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2015, 1:52 PM PST (21:52 UTC)
- In effect from
- Feb 25, 2015, 3:00 PM PST
- Expired
- Feb 26, 2015, 2:23 PM PST
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
548 WHUS76 KEKA 252152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 152 PM PST WED FEB 25 2015 PZZ470-260600- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ /O.NEW.KEKA.SE.W.0004.150225T2300Z-150226T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 152 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 10 TO 12 FT AT 8 SECONDS TONIGHT SUBSIDING ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-260600- /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ /O.NEW.KEKA.SE.W.0004.150225T2300Z-150226T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 152 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THURSDAY. * WINDS...N 15 TO 25 KT INCREASING TO 20 TO 30 KT. GUSTS TO 35 KT ARE POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 12 TO 12 FT AT 9 SECONDS TONIGHT SUBSIDING THU AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-260600- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 152 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...N 10 TO 25 KT. * WAVES...STEEP NORTHERLY WAVES AROUND 7 TO 9 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
015 WHUS76 KEKA 252228 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 PM PST WED FEB 25 2015 PZZ470-260630- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ /O.CON.KEKA.SE.W.0004.150225T2300Z-150226T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 228 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WINDS...N 20 TO 30 KT TONIGHT. GUSTS TO 35 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 10 TO 12 FT AT 8 SECONDS TONIGHT SUBSIDING ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-260630- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ /O.CON.KEKA.SE.W.0004.150225T2300Z-150226T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...N 25 TO 30 KT TONIGHT. GUSTS TO 35 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 12 TO 14 FT AT 9 SECONDS TONIGHT SUBSIDING THU AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-260630- /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 228 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THURSDAY... * WINDS...N 10 TO 25 KT TONIGHT THROUGH THU EVENING. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-260630- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 228 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...N 10 TO 25 KT TONIGHT. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
784 WHUS76 KEKA 260433 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 PM PST WED FEB 25 2015 PZZ470-261245- /O.CON.KEKA.SE.W.0004.000000T0000Z-150226T1200Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 833 PM PST WED FEB 25 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...N 20 TO 30 KT TONIGHT. GUSTS TO 35 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 10 TO 12 FT AT 8 SECONDS TONIGHT SUBSIDING ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-261245- /O.CON.KEKA.SE.W.0004.000000T0000Z-150226T1600Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 833 PM PST WED FEB 25 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... * WINDS...N 25 TO 30 KT TONIGHT. GUSTS TO 35 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES 12 TO 14 FT AT 9 SECONDS TONIGHT SUBSIDING THU AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-261245- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 833 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...N 10 TO 25 KT TONIGHT. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261245- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 833 PM PST WED FEB 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... * WINDS...N 10 TO 25 KT TONIGHT THROUGH THU EVENING. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
058 WHUS76 KEKA 261030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST THU FEB 26 2015 PZZ470-261830- /O.CAN.KEKA.SE.W.0004.000000T0000Z-150226T1200Z/ /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150226T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N 15 TO 25 KT GUSTS TO 30 KT. * WAVES...STEEP NORTHERLY WAVES 8 TO 9 FT AT 8 SECONDS SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261830- /O.EXT.KEKA.SE.W.0004.000000T0000Z-150226T2300Z/ /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150228T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST THU FEB 26 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...N 20 TO 30 KT GUSTS TO 35 KT. * WAVES...STEEP NORTHERLY WAVES 10 TO 12 FT AT 8 SECONDS SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-261700- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...N 10 TO 20 KT. * WAVES...STEEP NORTHERLY WAVES 7 FT AT 8 SECONDS SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261830- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150227T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N 15 TO 25 KT. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
684 WHUS76 KEKA 261648 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PST THU FEB 26 2015 PZZ450-261800- /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 848 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$ PZZ475-270100- /O.CON.KEKA.SE.W.0004.000000T0000Z-150226T2300Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150228T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PST THU FEB 26 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...N 20 TO 30 KT. * WAVES...STEEP NORTHERLY WAVES 10 TO 12 FT AT 8 SECONDS SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-270100- /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150227T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N 15 TO 25 KT. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-262300- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150226T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 AM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N 10 TO 20 KT THIS MORNING EASING THIS AFTERNOON. * WAVES...STEEP NORTHERLY WAVES 7 TO 9 FT AT 8 SECONDS SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
967 WHUS76 KEKA 262223 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PST THU FEB 26 2015 PZZ475-270630- /O.CAN.KEKA.SE.W.0004.000000T0000Z-150226T2300Z/ /O.CON.KEKA.SC.Y.0117.000000T0000Z-150228T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...NW 15 TO 25 KT. * WAVES...STEEP NORTHERLY WAVES AROUND 7 TO 9 FT AT 7 TO 9 SECONDS TONIGHT THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-262330- /O.CAN.KEKA.SC.Y.0117.000000T0000Z-150226T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 PM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-270500- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150227T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 223 PM PST THU FEB 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 15 TO 25 KT THIS EVENING EASING UP OVERNIGHT. * WAVES...STEEP NORTHERLY WAVES 7 FT AT 7 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 25, 3:43 AM PST, 10 hours 9 minutes earlier.
Area forecast discussion, Feb 25, 3:43 AM PST, 10 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
343 AM PST WED FEB 25 2015
.SYNOPSIS....NORTHWEST CALIFORNIA CAN EXPECT DRY CONDITIONS AGAIN
TODAY WITH TEMPERATURES NEAR TO ABOVE NORMAL. A STORM SYSTEM WILL
BRING RAIN SHOWERS AND SOME MOUNTAIN SNOW LATE THURSDAY INTO
SATURDAY.
&&
.DISCUSSION...HIGH PRESSURE HAS BEGUN TO RETROGRADE TO THE WEST.
WATER VAPOR SHOWS A WEAK WAVE IS RIDING DOWN THE EAST SIDE OF IT
OVER NORTHWEST CA. THIS BROUGHT SOME HIGH CLOUDS TO THE AREA LATE
YESTERDAY AND WILL BRING SOME COOLER AIR TO THE AREA FOR TODAY.
THERE IS SOME FOG AND LOW CLOUDS IN THE EEL RIVER VALLEY AND
AROUND HUMBOLDT BAY...BUT THESE SHOULD CLEAR FAIRLY QUICKLY WITH
MOSTLY CLEAR SKIES PREVAILING TODAY.
TONIGHT CLOUDS WILL INCREASE FROM NORTH TO SOUTH AS THE NEXT
SYSTEM STARTS MOVING DOWN THE EAST SIDE OF THE RIDGE. THIS WILL
KEEP TEMPERATURES A BIT WARMER TONIGHT. THURSDAY CLOUDS WILL
CONTINUE TO INCREASE WITH A CHANCE OF RAIN OR SNOW IN DEL NORTE
COUNTY IN THE AFTERNOON. SNOW LEVELS WILL INITIALLY BE AROUND 6000
FT...BUT AMOUNTS ON THURSDAY WILL RANGE FROM A TRACE TO A FEW
HUNDREDTHS IN HUMBOLDT AND DEL NORTE COUNTY WITH NOTHING IN
MENDOCINO AND TRINITY COUNTIES.
THURSDAY NIGHT AND FRIDAY MORNING SNOW LEVELS CONTINUE TO FALL AS
THE SYSTEM BRINGS LIGHT RAIN AND SNOW TO AREAS MAINLY NORTH OF
CAPE MENDOCINO. QPF AMOUNTS LOOK TO BE THE HIGHEST IN DEL NORTE
COUNTY WITH NEARLY A HALF INCH OF RAIN POSSIBLE. SNOW LEVELS WITH
THE MAJORITY OF THIS PRECIP WILL BE AROUND 4500 TO 5000 FT. THESE
AMOUNTS COULD BRING UP 6 INCHES OF SNOW WHERE IT FALLS ENTIRELY AS
SNOW. CONFIDENCE IS LOW ON THE AMOUNTS OF RAIN AND SNOW DUE TO THE
TRAJECTORY OF THE SYSTEM. A SLIGHT SHIFT EAST WOULD MAKE THE
SYSTEM COLDER AND DRIER WHILE A SHIFT TO THE WEST WOULD DO THE
OPPOSITE.
FRIDAY AFTERNOON THE COOLER AIR MOVES IN BEHIND THE INITIAL FRONT
AND THE PRECIP LOOKS TO BECOME MORE SHOWERY. AT THIS POINT THERE
DOES NOT LOOK TO BE ENOUGH INSTABILITY FOR THUNDERSTORMS AND SMALL
HAIL...BUT THIS WILL NEED TO BE MONITORED. SNOW LEVELS LOOK TO
DROP TO AROUND 4000 FT. PRECIP AMOUNTS LOOK TO BE FAIRLY
LIGHT...BUT VARY QUITE A BIT FROM MODEL TO MODEL LIKELY DUE TO
THE SHOWERY NATURE OF THESE. SATURDAY THE SHOWERS LOOK TO
CONTINUE...ALTHOUGH RAIN AND SNOW AMOUNTS LOOK TO BE FAIRLY LIGHT.
COLDER AIR ALOFT MOVES OVER AREA...500 MB TEMPS DROP TO -29C ON
THE GFS INDICATING THE POTENTIAL FOR SOME SMALL HAIL. WITH CAPE ON
THE GFS AROUND 400 J/KG SATURDAY AFTERNOON THUNDERSTORMS LOOK
POSSIBLE SO HAVE ADDED THEM TO THE FORECAST. THIS WILL NEED TO BE
MONITORED AS GETS CLOSER.
SUNDAY AND MONDAY MODELS ARE IN GOOD AGREEMENT ON HIGH PRESSURE
BUILDING BACK INTO THE AREA. TEMPERATURES WILL REMAIN SEASONABLY
COOL AS THE RIDGE LOOKS TO BE BRIEF. OFFSHORE FLOW SHOULD KEEP THE
COAST MAINLY CLEAR. MONDAY NIGHT INTO TUESDAY THE GFS AND ECMWF
ARE INDICATING A REINFORCING SHOT OF COLD AIR WILL MOVE OVER THE
AREA AND MAY BRING SOME MORE SHOWERS. THE ECMWF IS WETTER IN THIS
TIME PERIOD THAN THE GFS SO MADE MINIMAL CHANGES TO THE FORECAST.
MKK
&&
.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL
CONTINUE AT KCEC THROUGH THIS MORNING. WINDS WILL BECOME MODERATE
AND GUSTY THIS AFTERNOON THE LIGHT THIS EVENING AT KCEC. VFR TO
MVFR CONDITIONS WILL CONTINUE AT KACV WITH THE LOWER CONDITIONS
DUE TO CLOUDINESS. LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT
KACV THIS MORNING. MODERATE AND GUSTY WINDS WILL OCCUR THIS
AFTERNOON THEN LIGHT WINDS WILL PREVAIL THIS EVENING AT KACV. VFR
CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE
THROUGH THIS EVENING AT KUKI.
&&
.MARINE...A STRENGTHENING OFFSHORE HIGH PRESSURE RIDGE WILL
INCREASE THE WINDS AND SEAS ACROSS THE WATERS TODAY AND TONIGHT.
SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE NORTHERN OUTER
WATERS THROUGH THURSDAY MORNING AND ACROSS THE SOUTHERN OUTER WATERS
THROUGH THURSDAY AFTERNOON DUE TO INCREASING WINDS AND SHORT PERIOD
SEAS. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE SOUTHERN
NEAR SHORE WATERS THIS MORNING THROUGH THURSDAY MORNING AND ACROSS
THE NORTHERN NEAR SHORE WATERS THIS AFTERNOON THROUGH THURSDAY
MORNING DUE TO SHORT PERIOD SEAS. A LOW PRESSURE SYSTEM WILL
STRENGTHEN ACROSS THE WESTERN UNITED STATES FRIDAY AND SATURDAY. THE
COMBINED EFFECTS OF THE LOW PRESSURE AREA AND AN OFFSHORE HIGH
PRESSURE RIDGE WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE WATERS
INCREASING THE WINDS AND SEAS. SMALL CRAFT ADVISORIES ARE LIKELY
ACROSS THE OUTER WATERS THIS WEEKEND AND MAY BE NECESSARY ACROSS THE
NEAR SHORE WATERS DUE TO WINDS AND/OR SEAS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 9 AM PST
THURSDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 9 AM PST THURSDAY FOR PZZ470.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM PST THURSDAY
FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 PM PST THURSDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 25, 4:35 AM PST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PST WED FEB 25 2015 CAZ001>004-076-261245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL BRING RAIN AND SNOW TO THE AREA THURSDAY NIGHT THROUGH SATURDAY. INITIALLY SNOW LEVELS WILL BE AROUND 6000 FEET AND THEY WILL DROP TO 3500 TO 4000 FT BY SATURDAY EVENING. SNOW AMOUNTS WILL GENERALLY BE LIGHT. SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND THE GENERAL PUBLIC ARE ENCOURAGED TO REPORT SNOWFALL TO THE NATIONAL WEATHER SERVICE IN EUREKA BY PHONE OR THROUGH WWW.FACEBOOK.COM/NWSEUREKA.
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.